# SDR IPXA1B66661

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CEILING EMERGENCY LIGHT ADJACENT TO L1 DOOR INOP.  RELAMPED MCD CEILING EMERGENCY LIGHT ADJACENT TO L1 DOOR REF AMM 33-51-07-2.  OPS CHECK NORMAL.
